MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET

ROCHE DIAGNOSTICS SAFE-T-PRO PLUS; LANCET
Model Number SAFE-T-PRO PLUS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation is patient/consumer.The product was requested for investigation, however, the lancets were discarded.The customer could not provide the lot number for the lancets as the customer no longer has the box from this event.The customer is using a new box of safe-t-pro plus lancets and they are working properly.Since no product was returned, the cause of the event could not be determined.
 
Event or Problem Description
The initial reporter complained of an issue with a box of accu-chek safe-t-pro plus lancets.The date of event is an approximation.The reporter stated this occurred "several weeks ago." the customer stated the sterility cap of the lancets was very difficult to remove.When the customer finally got the sterility cap off, the needle came out with the cap.The customer stated the needle remained in the sterility cap but could not remember if the needle was completely covered/enclosed by the cap or if it stuck out.The customer was not injured by the needle that came out along with the cap.The customer was not sure if she was twisting the sterility cap or pulling the sterility cap when attempting to remove it.
 
Additional Manufacturer Narrative
G1 contact office-manufacturing site was updated.

Brand Name
SAFE-T-PRO PLUS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
112 town park drive suite 300
na
kennesaw GA 30144
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12627922
Report Number1823260-2021-02969
Device Sequence Number4344860
Product Code FMK
UDI-Device Identifier00365702702196
UDI-Public00365702702196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAFE-T-PRO PLUS
Device Catalogue Number03450074001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale